| Catalog Number |
SRM-345 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade unknown".Healthcare professional later reported "capsular contracture baker grade iii".Healthcare professional later reported "hole, non-specific".Patient was prescribed singulair.This record is for the left side.The device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d6b, d9, h3, h6.Device evaluation:
per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
- capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.- rupture: observed broken device through microscopic inspection assessed as fold flaw opening opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases and non penetrating nicks are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown and rupture.
Event or Problem Description